Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I am suffering from fever for about last two weeks and i have dizziness

HI SIR MY NAME IS RAGHU STAYING IN BANGALORE I HAD A FEVER FROM LAST 2 WEEKS AND TAKEN ANTIBIOTICS AFTER THAT I,M FEELING DIZZYNESS REGULARLY AND MY FAMILY DOCTOR SUGGESTED ME TO TAKE STERGEON TABLETS FOR DIZZYNESS AND TOOK FOR 1 WEEK AND BUT STILL I,M FEELING DIZZYNESS AND I CONSULTED ENT SPECIALIST I REMONDED TO TAKE HEAD XRAY AND AUDIOGRAM TEST AND IT SHOWS ALL FINE WITH ME SO I,M CONFUSE THAT WHAT IS MY PROBLEM AND HOW TO TREAT IT AND CAN COME AND FIX THE OPOINTMENT THANK YOU MY MAIL ADDRESS raghumm@gmail.com
Asked On : Fri, 29 Jan 2010
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. A few people experience post infection symptoms such as these following a brief infection especially a viral infection.. These symptoms gradually improve with good diet, adequate nutrition and a course of multivitamins.. If the dizziness is severe symptomatic treatment is to be done.. You can see a general physician as there are no ENT causes for your symptoms.. This website offers the facility of fixing an appointment with the doctor of your choice from near your locality through find a doctor option and click on the fix an appointment option .. You may use this service if you are intersted in..

Answered: Sat, 30 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor